# SDR HEEA0012479

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6607K
- Make and model: Bolkms BO105S
- Aircraft serial: S841
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDW021A
- Condition: Failed
- Location: Rotor Rpm
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ROTOR RPM WARNING LIGHT COMES ON IN FLIGHT.
